# SDR AALA202112082681

- Difficulty date: December 6, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N924AN
- Make and model: Boeing 737*
- Aircraft serial: 29525
- Aircraft time: 62,104 hours, 25,841 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Sticking
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L2 WINDOW DIFFICULT TO OPEN AND CLOSE. REPLACED L2 SLIDING WINDOW WITH SERVICEABLE UNIT IAW WORKCARD 56-94-01, OPS CHECK GOOD.
